# SDR 2008UALA06266

- Difficulty date: October 24, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N596UA
- Make and model: Boeing 757222
- Aircraft serial: 28749
- Aircraft time: 42,527 hours, 11,794 cycles
- Engine: Pwa PW2037
- Engine time: 15,568 hours, 20,501 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Scavenge Pump
- Part number: 1B30517913
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FOUND OIL LEAKED FROM LUBE SCAVENGE PUMP HOUSING ON NR 1 ENG.  FOUND OIL LEAKING FROM PUMP.  REPLACED LUBE-SCAVENGE PUMP.
